# SDR G73R201604220422

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N544PS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258491
- Aircraft time: 3,126 hours, 2,911 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF240164161SS02
- Part serial: L381666
- Condition: Delaminated
- Location: Cockpit
- Part time: 1,329 hours, 1,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT "A" WINDSHIELD DELAMINATED.
